# SDR SWAA2017101617095

- Difficulty date: October 5, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751011
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED BETWEEN BS 500F TO 500G, RBL 25.  REPAIRED THE BAFFLE IAW EA AND ER.
